# SDR R61A201207270393

- Difficulty date: July 27, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 14,517 hours, 11,423 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 17008099403
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND FIRE EXTINGUISHER LINE RIGHT E2 PYLON CORRODED.  MAINTENANCE REMOVED AND REPLACED THE E2 PYLON FIRE EXTINGUISHER LINE IAW EMB 175 AMM 20-10-13.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
